Alert archive / Pennsylvania / Tornado Warnings in 2011

Tornado Warning 17, NWS Binghamton, NY

April 28, 2011Delaware County, New York; Susquehanna County, Wayne County, Pennsylvania

NWS Binghamton, NY issued this tornado warning at Apr 28, 2011, 5:46 AM EDT for Delaware County, New York; Susquehanna County, Wayne County, Pennsylvania. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2011, 5:46 AM EDT (09:46 UTC)
Expired
Apr 28, 2011, 6:30 AM EDT
In force
44 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Delaware County, NY, Susquehanna County, PA, Wayne County, PA

The radar

The Binghamton radar (KBGM), 75 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 5:50 AM EDTTORNADO2 Nw Uniondale, PAAN EF0 TORNADO...WITH A PATH LENGTH OF 1.2 MILES...AND A PATH WIDTH OF AROUND 80 YARDS...CAUSED TREE AND SOME STRUCTURAL DAMAGE. MANY TREES WERE UPROOTED...WITH THE TORNADO LIFTING THEREAFTER FOR A BRIEF TIME. WHEN THE TORNADO TOUCHED DOWN AGAIN...IT DAMAGED A

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 4:05 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 9.8 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 108 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 307 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
108 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
777 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
307 m²/s²
0-3 km storm-relative helicity
401 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WFUS51 KBGM 280946
TORBGM
NYC025-PAC115-127-281030-
/O.NEW.KBGM.TO.W.0017.110428T0946Z-110428T1030Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
546 AM EDT THU APR 28 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL DELAWARE COUNTY IN CENTRAL NEW YORK...
  SOUTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  NORTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 630 AM EDT.

* AT 545 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR PLEASANT
  MOUNT...MOVING NORTHEAST AT 50 MPH.

* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
  SHEHAWKEN BY 555 AM EDT...
  STARLIGHT AND 6 MILES SOUTHEAST OF HIAWATHA BY 600 AM EDT...
  EQUINUNK...HANCOCK AND 7 MILES NORTHWEST OF STALKER BY 605 AM
  EDT...
  FISHS EDDY AND PEABROOK BY 610 AM EDT...
  HARVARD BY 620 AM EDT...
  CORBETT AND DOWNSVILLE BY 625 AM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.

&&

LAT...LON 4186 7514 4184 7512 4183 7510 4163 7547
      4164 7554 4175 7566 4219 7497 4202 7479
TIME...MOT...LOC 0946Z 232DEG 42KT 4176 7546

$$

MLJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at Apr 28, 4:37 AM EDT, 1 hour 9 minutes earlier.

Area forecast discussion, Apr 28, 4:37 AM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
437 AM EDT THU APR 28 2011

.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.

&&

.NEAR TERM / TODAY /...

VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.

&&

.SHORT TERM /TONIGHT THRU SATURDAY/...

UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.

&&

.LONG TERM /TONIGHT THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.

THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR  TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. FNT WILL PASS ARND 12Z AND BE FLWD BY DRIER
AIR AND GNRL VFR CONDS. VFR CONDS WILL LINGER THRU THE END OF THE
TAF PD.

OUTLOOK...

THU NGT TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.

SAT/SAT NGT...VFR.

SUN TO MON...MVFR IN SCT -SHRA.

&&

.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.

FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.

ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
     043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
     015>018-022>025-036-037-044>046-055>057-062.

&&

SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM/TAC
HYDROLOGY...
Hazardous weather outlook, Apr 28, 4:31 AM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 AM EDT THU APR 28 2011

NYZ015>018-022>025-290845-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG-
TOMPKINS-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072-
290845-
NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-
TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-
WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
431 AM EDT THU APR 28 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...
...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.

In the hours before

Local storm report, Apr 28, 5:14 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
514 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 AM     FLASH FLOOD      BURLINGTON              41.78N  76.61W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            MAJOR FLASH FLOODING IN THE BOROUGH OF BURLINGTON. 8 TO
            10 INCHES OF WATER FLOWING THROUGH THE BORO. NUMEROUS
            ROADS CLOSED WITH MUDSLIDES.

&&

DJN
Local storm report, Apr 28, 5:16 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
516 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FLASH FLOOD      TROY                    41.78N  76.79W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            MAJOR FLASH FLOODING ONGOING. MANY ROADS FLOODED WITH
            HEAVY INUNDATION.

&&

DJN
Local storm report, Apr 28, 5:18 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
518 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 AM     FLASH FLOOD      NEWARK VALLEY           42.22N  76.19W
04/28/2011                   TIOGA              NY   BROADCAST MEDIA

            ROUTE 38B FLOODED. REPORTED BY WBNG TV.

&&

DJN
Local storm report, Apr 28, 5:30 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
530 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     FLASH FLOOD      WAYLAND                 42.57N  77.59W
04/27/2011                   STEUBEN            NY   LAW ENFORCEMENT

            NUMEROUS REPORTS OF FLOODING IN THE TOWN OF WAYLAND

0800 PM     TSTM WND DMG     CAMPBELL                42.23N  77.20W
04/27/2011                   STEUBEN            NY   LAW ENFORCEMENT

            ROOF BLOWN OFF HOUSE

0805 PM     TSTM WND DMG     PAINTED POST            42.16N  77.09W
04/27/2011                   STEUBEN            NY   PUBLIC

            LARGE TREE BRANCHES BROKEN

0815 PM     FLASH FLOOD      PENN YAN                42.66N  77.05W
04/27/2011                   YATES              NY   EMERGENCY MNGR

            SAND BAGGING IN PROGRESS...FD PUMPING FLOODED BASEMENTS
            THROUGHOUT VILLAGE...ST RTE 364 CLOSED

0820 PM     TSTM WND DMG     BIG FLATS               42.14N  76.93W
04/27/2011                   CHEMUNG            NY   AMATEUR RADIO

            TREES DOWN IN BIG FLATS... HOREHEADS AND ALPINE IN
            CHEMUNG COUNTY

0825 PM     TSTM WND DMG     2 NE MILLPORT           42.29N  76.81W
04/27/2011                   SCHUYLER           NY   PUBLIC

            SIGNIFICANT DAMAGE TO BARN TREES AND POWER LINES DOWN

0832 PM     TSTM WND DMG     2 N ODESSA              42.34N  76.82W
04/27/2011                   SCHUYLER           NY   PUBLIC

            4 LARGE TREES DOWN

0905 PM     HEAVY RAIN       3 ENE OWEGO             42.12N  76.21W
04/27/2011  M0.73 INCH       TIOGA              NY   TRAINED SPOTTER

            RAIN FELL IN 7 MINS AND 40 SECONDS

0923 PM     HAIL             CORTLAND                42.60N  76.18W
04/27/2011  E0.88 INCH       CORTLAND           NY   PUBLIC

0955 PM     TSTM WND DMG     FENTON MOBILE HOME PARK 42.21N  75.82W
04/27/2011                   BROOME             NY   PUBLIC

            TREES AND POWERLINES DOWN ACROSS ROUTE 79

1023 PM     FLASH FLOOD      ROME                    43.23N  75.49W
04/27/2011                   ONEIDA             NY   TRAINED SPOTTER

            TORRENTIAL RAIN... 1 FOOT OF WATER OVER ROAD... WATER
            UP TO CAR BUMPERS...

1030 PM     TSTM WND DMG     NEW BERLIN              42.62N  75.34W
04/27/2011                   CHENANGO           NY   COUNTY OFFICIAL

            TREES DOWN IN SOUTH NEW BERLIN

1039 PM     HEAVY RAIN       SOUTH PLYMOUTH          42.58N  75.57W
04/27/2011  M0.55 INCH       CHENANGO           NY   PUBLIC

            RAIN FELL IN 20 MINUTES

1045 PM     TSTM WND DMG     GILBERTSVILLE           42.47N  75.32W
04/27/2011                   OTSEGO             NY   COUNTY OFFICIAL

            TREES DOWN IN GILBERTSVILLE.

0140 AM     TORNADO          1 NE DANBY              42.36N  76.47W
04/28/2011                   TOMPKINS           NY   EMERGENCY MNGR

            POSSIBLE TORNADO...4 TO 5 HOMES WITH MAJOR STRUCTURAL
            DAMAGE

0150 AM     TSTM WND DMG     SPENCER                 42.22N  76.49W
04/28/2011                   TIOGA              NY   PUBLIC

            NUMEROUS TREES DOWN

0216 AM     TSTM WND DMG     GROTON                  42.59N  76.37W
04/28/2011                   TOMPKINS           NY   FIRE DEPT/RESCUE

            POSSIBLE TORNADO. SEVERAL TREES. ANSD POLES DOWN...ROOF
            OFF HOUSE.

0222 AM     TORNADO          SWARTWOOD               42.23N  76.62W
04/28/2011                   CHEMUNG            NY   LAW ENFORCEMENT

            EMERGENCY MANAGEMENT REPORTS POSSIBLE TORNADO. 6 HOMES
            DAMAGED AND NOT HABITABLE...NUMEROUS TREES DOWN.

0400 AM     FLASH FLOOD      CANTON                  41.66N  76.85W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            ROUTE 14 CLOSED DUE TO FLOODING

0452 AM     HEAVY RAIN       CAYUGA HEIGHTS          42.47N  76.48W
04/28/2011  M1.90 INCH       TOMPKINS           NY   TRAINED SPOTTER

            SINCE 10 PM WED NIGHT

0458 AM     FLASH FLOOD      OWEGO                   42.10N  76.26W
04/28/2011                   TIOGA              NY   NWS EMPLOYEE

            FOSTER VALLEY ROAD WATER COVERS BRIDGE

0507 AM     FLASH FLOOD      SMYRNA                  42.69N  75.57W
04/28/2011                   CHENANGO           NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED

0513 AM     FLASH FLOOD      BURLINGTON              41.78N  76.61W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            MAJOR FLASH FLOODING IN THE BOROUGH OF BURLINGTON. 8 TO
            10 INCHES OF WATER FLOWING THROUGH THE BORO. NUMEROUS
            ROADS CLOSED WITH MUDSLIDES.

0515 AM     FLASH FLOOD      TROY                    41.78N  76.79W
04/28/2011                   BRADFORD           PA   EMERGENCY MNGR

            MAJOR FLASH FLOODING ONGOING. MANY ROADS FLOODED WITH
            HEAVY INUNDATION.

0517 AM     FLASH FLOOD      NEWARK VALLEY           42.22N  76.19W
04/28/2011                   TIOGA              NY   BROADCAST MEDIA

            ROUTE 38B FLOODED. REPORTED BY WBNG TV.

&&

XXX
Local storm report, Apr 28, 5:32 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
532 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 AM     FLASH FLOOD      CAMPVILLE               42.08N  76.15W
04/28/2011                   TIOGA              NY   EMERGENCY MNGR

            EVACUATION DUE TO FLOODING GASKILL ROAD

&&

XXX
Local storm report, Apr 28, 5:37 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
537 AM EDT THU APR 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 AM     FLASH FLOOD      5 S UTICA               43.02N  75.23W
04/28/2011                   ONEIDA             NY   PUBLIC

            STREAMS OVERFLOWING BANKS

&&

XXX

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:10 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca, Yates65 min
Apr 27, 8:44 PM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more61 min
Apr 27, 9:02 PM EDTSevere Thunderstorm WarningBGMTioga43 min
Apr 27, 9:04 PM EDTAreal Flood AdvisoryBGMChemung3 hr
Apr 27, 9:11 PM EDTFlash Flood WarningBGMCayuga, Seneca, Yates3 hr
Apr 27, 9:30 PM EDTAreal Flood AdvisoryBGMBroome, Tioga3 hr
Apr 27, 9:40 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga41 min
Apr 27, 10:18 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Madison, Oneida, Otsego57 min
Apr 27, 10:26 PM EDTFlash Flood WarningBGMMadison, Oneida2 hr
Apr 27, 10:35 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego55 min
Apr 27, 10:36 PM EDTSevere Thunderstorm WarningBGMDelaware54 min
Apr 27, 11:54 PM EDTFlash Flood WarningBGMSteuben6 hr
Apr 28, 12:36 AM EDTSpecial Weather StatementBGMSchuyler54 min
Apr 28, 1:05 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Steuben, Tompkins6 hr
Apr 28, 1:11 AM EDTSpecial Weather StatementBGMChemung49 min
Apr 28, 1:22 AM EDTSevere Thunderstorm WarningBGMCayuga, Chemung, Cortland, Tioga, Tompkins53 min
Apr 28, 1:28 AM EDTTornado WarningBGMChemung, Schuyler, Tioga, Tompkins32 min
Apr 28, 1:53 AM EDTTornado WarningBGMCayuga, Cortland, Tompkins52 min
Apr 28, 2:11 AM EDTSpecial Weather StatementBGMChenango, Tioga64 min
Apr 28, 2:27 AM EDTTornado WarningBGMCortland, Madison, Onondaga33 min
Apr 28, 2:34 AM EDTSevere Thunderstorm WarningBGMChenango, Cortland, Madison41 min
Apr 28, 2:43 AM EDTTornado WarningBGMChenango, Cortland, Madison47 min
Apr 28, 2:48 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga27 min
Apr 28, 3:00 AM EDTFlash Flood WarningBGMChemung, Tioga10 hr
Apr 28, 3:08 AM EDTTornado WarningBGMChenango, Madison, Oneida37 min
Apr 28, 3:12 AM EDTTornado WarningBGMChenango, Cortland63 min
Apr 28, 3:29 AM EDTFlash Flood WarningBGMCortland, Tioga, Tompkins10 hr
Apr 28, 3:40 AM EDTFlash Flood WarningBGMBroome, Chenango, Madison, Oneida10 hr
Apr 28, 3:41 AM EDTSevere Thunderstorm WarningBGMOneida34 min
Apr 28, 3:45 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland45 min
Apr 28, 3:47 AM EDTTornado WarningBGMMadison, Oneida28 min
Apr 28, 3:49 AM EDTTornado WarningBGMChenango, Madison, Oneida26 min
Apr 28, 3:51 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Tioga54 min
Apr 28, 4:11 AM EDTTornado WarningBGMOneida19 min
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango, Delaware53 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChemung25 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMChenango29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMBroome29 hr
Apr 28, 4:12 AM EDTRiver Flood WarningBGMCortland25 hr
Apr 28, 4:12 AM EDTTornado WarningBGMChenango, Madison33 min
Apr 28, 4:33 AM EDTTornado WarningBGMChenango, Madison, Oneida, Otsego57 min
Apr 28, 4:47 AM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego43 min
Apr 28, 4:54 AM EDTFlash Flood WarningBGMDelaware, Otsego9 hr
Apr 28, 5:16 AM EDTSevere Thunderstorm WarningBGMOtsego44 min
Apr 28, 5:23 AM EDTFlash Flood WarningBGMSullivan9 hr
Apr 28, 5:39 AM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego, Sullivan66 min
Apr 28, 6:46 AM EDTSevere Thunderstorm WarningBGMDelaware29 min
Apr 28, 6:48 AM EDTSevere Thunderstorm WarningBGMSullivan42 min
Apr 28, 7:25 AM EDTSevere Thunderstorm WarningBGMSullivan35 min
Apr 28, 7:33 AM EDTTornado WarningBGMSullivan15 min
Apr 28, 7:56 AM EDTSevere Thunderstorm WarningBGMSullivan28 min
Apr 28, 9:12 AM EDTWind AdvisoryBGMCayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more7 hr
Apr 28, 9:23 AM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan37 min
Apr 28, 9:37 AM EDTRiver Flood WarningBGMDelaware, Otsego30 hr
Apr 28, 9:37 AM EDTRiver Flood WarningBGMChenango45 hr
Apr 28, 9:53 AM EDTSevere Thunderstorm WarningBGMDelaware, Otsego37 min
Apr 28, 9:58 AM EDTSevere Thunderstorm WarningBGMSullivan47 min
Apr 28, 10:11 AM EDTRiver Flood WarningBGMDelaware19 hr
Apr 28, 1:28 PM EDTFlash Flood WarningBGMBroome, Chenango4 hr
Apr 28, 3:22 PM EDTAreal Flood WarningBGMOtsego8 hr
Apr 27, 8:22 PM EDTSevere Thunderstorm WarningBGMBradford53 min
Apr 27, 8:33 PM EDTFlash Flood WarningBGMBradford2 hr
Apr 27, 9:09 PM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming51 min
Apr 28, 2:13 AM EDTSevere Thunderstorm WarningBGMBradford47 min
Apr 28, 4:21 AM EDTSevere Thunderstorm WarningBGMLuzerne, Susquehanna, Wyoming54 min
Apr 28, 4:23 AM EDTFlash Flood WarningBGMLackawanna, Luzerne, Susquehanna, Wyoming9 hr
Apr 28, 6:05 AM EDTRiver Flood WarningBGMBradford8 hr
Apr 28, 8:16 AM EDTSpecial Weather StatementBGMLackawanna, Luzerne59 min
Apr 28, 8:22 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming38 min
Apr 28, 8:55 AM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne50 min
Apr 28, 9:27 AM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne48 min
Apr 28, 10:12 AM EDTSevere Thunderstorm WarningBGMPike48 min
Apr 28, 2:16 PM EDTRiver Flood WarningBGMWyoming15 hr

Nearby

Tornado Warnings in Pennsylvania, 2011Tornado Warnings in New York, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.